# SDR G1IA20210430005

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N991GF
- Make and model: Pilats PC1245
- Aircraft serial: 483
- Aircraft time: 4,252 hours, 3,914 cycles
- Engine: Pwc PT6A67B
- Engine time: 1,151 hours, 1,368 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 9752902034
- Part serial: 282
- Condition: Inoperative
- Location: Eis
- Part time: 4,252 hours, 3,914 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ENGINE TORQUE SCREEN AND ENGINE ITT SCREEN WENT BLANK ON FINAL APPROACH. PRECAUTION TAKEN: ENGINE POWER WAS HELD AT A MINIMUM SO ITT AND TORQUE LIMITATIONS WERE NOT EXCEED.   REMOVED EIS P/N 975.29.02.034 S/N 282 AND INSTALLED REPAIRED UNIT P/N 975.29.02.034 S/N 526 IAW PC12/45 AMM 12-A-77-40-04-00A-920B-A
